CSpace
A new path-following algorithm for nonlinear P*complementarity problems
Zhao, Y. B.; Li, D.
2006-06-01
Source PublicationCOMPUTATIONAL OPTIMIZATION AND APPLICATIONS
ISSN0926-6003
Volume34Issue:2Pages:183-214
AbstractBased on the recent theoretical results of Zhao and Li [Math. Oper. Res., 26 (2001), pp. 119-146], we present in this paper a new path-following method for nonlinear P* complementarity problems. Different from most existing interior-point algorithms that are based on the central path, this algorithm tracks the "regularized central path" which exists for any continuous P* problem. It turns out that the algorithm is globally convergent for any P* problem provided that its solution set is nonempty. By different choices of the parameters in the algorithm, the iterative sequence can approach to different types of points of the solution set. Moreover, local superlinear convergence of this algorithm can also be achieved under certain conditions.
Keywordnonlinear complementarity problems path-following algorithms regularized central path Tikhonov regularization P*-mappings
DOI10.1007/s10589-005-3905-y
Language英语
WOS Research AreaOperations Research & Management Science ; Mathematics
WOS SubjectOperations Research & Management Science ; Mathematics, Applied
WOS IDWOS:000238269100002
PublisherSPRINGER
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/2477
Collection中国科学院数学与系统科学研究院
Corresponding AuthorZhao, Y. B.
Affiliation1.Chinese Acad Sci, AMSS, Inst Appl Math, Beijing 100080, Peoples R China
2.Chinese Univ Hong Kong, Dept Syst Engn & Engn Management, Shatin, Hong Kong, Peoples R China
Recommended Citation
GB/T 7714
Zhao, Y. B.,Li, D.. A new path-following algorithm for nonlinear P*complementarity problems[J]. COMPUTATIONAL OPTIMIZATION AND APPLICATIONS,2006,34(2):183-214.
APA Zhao, Y. B.,&Li, D..(2006).A new path-following algorithm for nonlinear P*complementarity problems.COMPUTATIONAL OPTIMIZATION AND APPLICATIONS,34(2),183-214.
MLA Zhao, Y. B.,et al."A new path-following algorithm for nonlinear P*complementarity problems".COMPUTATIONAL OPTIMIZATION AND APPLICATIONS 34.2(2006):183-214.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhao, Y. B.]'s Articles
[Li, D.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhao, Y. B.]'s Articles
[Li, D.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhao, Y. B.]'s Articles
[Li, D.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.